MathSciNet Relay Station
MathSciNet bibliographic data
MR1855618 37F20 (30D05 32H50 37F10 37F50)
Sun, Yeshun; Yang, Chung-Chun On the connectivity of the Julia set of a finitely generated rational semigroup. Proc. Amer. Math. Soc. 130 (2002), no. 1, 49–52.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement